# SDR DHL2003720005

- Difficulty date: May 16, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Condition: Burned Out
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 SMOKE DETECTOR (RT) WILL NOT TEST.  RE-LAMPED, OPS CHECKED NORMAL IAW M/M 26-17-000.
